Mathematical Logic Quarterly

Table of Contents

Volume 57 Issue 5 (October 2011)

441-532

Cover Picture

Cover Picture

  • Author:
  • Pub Online: Aug 15, 2011
  • DOI: 10.1002/malq.201190008 (p )

Issue Information

Issue Information

  • Author:
  • Pub Online: Sep 20, 2011
  • DOI: 10.1002/malq.201115002 (p )

Contents

Contents: (Math. Log. Quart. 5/2011)

  • Author:
  • Pub Online: Sep 20, 2011
  • DOI: 10.1002/malq.201115000 (p 441-443)

Research Articles

A note on parameter free Π 1 ‐induction and restricted exponentiation

  • Author: A. Cordón‐Franco, A. Fernández‐Margarit, F. F. Lara‐Martín
  • Pub Online: Jun 15, 2011
  • DOI: 10.1002/malq.201010013 (p 444-455)

Superatomic Boolean algebras constructed from strongly unbounded functions

  • Author: Juan Carlos Martínez, Lajos Soukup
  • Pub Online: Jul 25, 2011
  • DOI: 10.1002/malq.201010014 (p 456-469)

Kolmogorov complexity and characteristic constants of formal theories of arithmetic

  • Author: Shingo Ibuka, Makoto Kikuchi, Hirotaka Kikyo
  • Pub Online: Jun 15, 2011
  • DOI: 10.1002/malq.201010017 (p 470-473)

On a positive set theory with inequality

  • Author: Giacomo Lenzi
  • Pub Online: Jun 15, 2011
  • DOI: 10.1002/malq.201010022 (p 474-480)

Powers of positive elements in C *‐algebras

  • Author: Hiroki Takamura
  • Pub Online: Apr 05, 2011
  • DOI: 10.1002/malq.201010024 (p 481-484)

A set of axioms for nonstandard extensions

  • Author: Abhijit Dasgupta
  • Pub Online: Apr 18, 2011
  • DOI: 10.1002/malq.201010025 (p 485-493)

Random variables and integral logic

  • Author: Karim Khanaki, Seyed‐Mohammad Bagheri
  • Pub Online: Jul 27, 2011
  • DOI: 10.1002/malq.201020068 (p 494-503)

Rice and Rice‐Shapiro Theorems for transfinite correction grammars

  • Author: John Case, Sanjay Jain
  • Pub Online: Jun 30, 2011
  • DOI: 10.1002/malq.201020054 (p 504-516)

Low sets without subsets of higher many‐one degree

  • Author: Patrizio Cintioli
  • Pub Online: Jun 21, 2011
  • DOI: 10.1002/malq.200920043 (p 517-523)

Simulating non‐prenex cuts in quantified propositional calculus

  • Author: Emil Jeřábek, Phuong Nguyen
  • Pub Online: Jun 22, 2011
  • DOI: 10.1002/malq.201020093 (p 524-532)

Related Topics

Related Publications

Related Content

Site Footer

Address:

This website is provided by John Wiley & Sons Limited, The Atrium, Southern Gate, Chichester, West Sussex PO19 8SQ (Company No: 00641132, VAT No: 376766987)

Published features on StatisticsViews.com are checked for statistical accuracy by a panel from the European Network for Business and Industrial Statistics (ENBIS)   to whom Wiley and StatisticsViews.com express their gratitude. This panel are: Ron Kenett, David Steinberg, Shirley Coleman, Irena Ograjenšek, Fabrizio Ruggeri, Rainer Göb, Philippe Castagliola, Xavier Tort-Martorell, Bart De Ketelaere, Antonio Pievatolo, Martina Vandebroek, Lance Mitchell, Gilbert Saporta, Helmut Waldl and Stelios Psarakis.